# SDR AALA202210048016

- Difficulty date: September 16, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 74,871 hours, 29,633 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: None
- Part number: D5463005220200
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND PYLON LOWER SPIGOT FITTING RECEPTACLE BORE BETWEEN PYLON STATIONS 6793 AND 7063, BETWEEN PYLON RIBS 4 AND 5. REPLACED LOWER SPIGOT FITTING PER  SRM 54-51-12.
